# SDR 95ZZZW203

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 936
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 1859
- Condition: Contaminated
- Location: Nlg
- Part time: 4,368 hours
- Stage of operation: AP
- Nature of condition: O, P
- Precautionary procedure: L

## Discrepancy

BNA - FLT - 4569 - ON APPROACH, WHEN GEAR WAS EXTENDED WITH NO NOSE GEAR GREEN LIGHT INDICATION AND NO TAXI LIGHT.  ACFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  PURGE WATER OUT OF DOWNLOCK ACTUATOR BY SERVICING ACTUATOR WITH GREASE. ALSO, CLEANED DOWNLOCK SWITCH AS PRECAUTIONARY MEASURES.
